On the Second-order Item Coefficients for ε-starlike Mappings in C^n  被引量:1

C^n中ε-星形映射的齐次展开式的二次项系数(英文)

在线阅读下载全文

作  者:尹清杰[1] 罗萍[1] 

机构地区:[1]河南工业职业技术学院基础部,河南南阳473009

出  处:《Chinese Quarterly Journal of Mathematics》2002年第4期78-82,共5页数学季刊(英文版)

摘  要:Let B n be the unit ball in C n, we study ε-starlike mappings on B n. The upper bounds of second order item coefficients of homogeneous expansion for ε-starlike mappings are obtained.

关 键 词:starlike mappings homogeneous expansion 

分 类 号:O174.52[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象